# SDR UIEA2023013120069

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK FOUND ON AFT UPR CORNER OF MAIN ENTER DOOR 5L CUTOUT, CRACK FOUND ON SECOND LAYER RUNNING TO FORWARD.( FX - MAIN ENTER DOOR 5L CUTOUT AFT UPPER CORNER BEAR STRAP AND SKIN CRACK AREA REPAIRED AND MODIFICATION IAW EO 4453A804 PART 3. )
